I am sick of this
- 11-30-2004, 11:30 AM
I am sick of this
Everytime I seem to find a AAS or PS/PH, I always read something about
anxiety. Two years ago, I had an anxiety episode a couple months after a transdermal cycles,
and never EVER want to go through that again. HORRIBLE! I have been training for years and
I'm at the point where I need to advance my training further (actually, I've been at this stage
for awhile). Is there anything I can do to combat this? I'm on medicine right now for anxiety (not Benzos).
While I have not had an episode since, I don't want to jeprodize that. What do you guys do that are in
a similar situation? (I won't use Benzos (Xanax, Ativan, etc.), b/c they are a temporary fix and actually make
the situation worse in the long run, trust me, they do).
- 11-30-2004, 11:53 AM
Originally Posted by KingMeso
I have never experienced this myself related to any anabolic/androgen or PCT. Even the stimulants I have used elevate my mood rather than causing anxiety. Best of luck to you. Remember to take control over the things you can, and those things for which you have no control over let those things take care of themselves (or IHO leave God in charge, and don't worry for he is in control anyway).
- 11-30-2004, 01:22 PM
Thanks for your reply. I often do wonder if the anxiety was related to my cycle. It was about 3 months after PCT that it happened (the PCT was not very good, as far as recovering). Some things were going on in my relationship at that time. Things that I was trying not to think of, but somehow always was. I'm not really sure. It's possible that I relate it to my anabolics/androgens because it happened right after the cycle. I think the only thing I can do is try another cycle and see. I think I also realte it to AAS/PS-PH b/c I have heard other similar stories. It probably could have been triggered because of my flucuation in hormone levels. Who knows. I'm not sure what to do.
11-30-2004, 02:00 PM
3 months after pct seems like a long time. I would expect your hormone levels to be back to normal or close to it a month after pct. make sure you use a good pct like nolva. people report less bitchiness with nolva as opposed to clomid. I dont notice the difference. people like to use m4ohn, a cutter, for the mood. It would not be very suppressive so maybe there would not be very much hormonal change. It was too weak of a compound to do much for me but others respond well at 20mg. thats my 2cents.
11-30-2004, 02:24 PM
I have had several panic attacks in my life. No fun. They all had to do with heavy issues in my life that I had to deal with but didn't want to. It's usually something like an issue beyond our control, the suppression of feelings, fear of facing a big issue, living in denial, etc. that triggers an anxiety attack. From what you are saying, it sounds like you had a very typical anxiety attack caused by a relationship problem. When it comes to issues of the heart, they are definetly the hardest to handle. Possibly the cycle added to it, but it's a stretch to come to that conclusion since the pct ended 3 months before the attack. By the way, if you've only had one episode, it's probably not something you need to be on meds for for the rest of your life. A counselor should be able to help you identify what brought the attack on and should help you come off the treatment once the issue has been dealt with. I'm not a psycologist, but I've been down this road before.
By the way, did you ever sell that shrug bar? Looking to sell it?
11-30-2004, 03:51 PM
Thanks for the post. The more I think about it, the more I come to realize that maybe it was due to events going on in my life. I really appreciate your input, along with everyone elses. It helps alot to realize some things. Not to cross out AAS/PS-PH completely, as the hormonal change could have contributed to the attacks. Thanks again.Originally Posted by former_SlimJim
Hey bro, I thought your name looked familiar. I ended up keeping it for now. I built a small platform to stand on so I can get a deeper stretch in the movement. If I do end up selling it, I'll give you a heads up.
11-30-2004, 04:14 PM
11-30-2004, 05:44 PM
A tightness in my throat, feeling really hot, heavy breathing, everything seems to be moving really fast. Sometimes chest pains, panicky, worried feeling, a sense of something is wrong, nausea, can't eat, nothing seems to feel right, and one time, all my muscles, especially my pecs, were twiching and having spasms. I'm sure there are more.
Now that I think about it, I can remember two other panic attack type episodes that has happened in my life. At the time, I didn't know b/c I was younger, but I'm pretty sure that's what they were. Both were in the middle of the night while I was sleeping. I woke up to a panic attack, which was really ****in' weird. The main symptom I remember from those is EVERYTHING IS MOVING REALLY FAST, like my mind, and it took me forever to settle down. Weird.
12-01-2004, 11:18 AM
Damn..... That would of made an excellent stocking stuffer for myself this Christmas. Ha! Ha!Originally Posted by KingMeso
12-01-2004, 11:37 AM
When I had anxiety issues during a m4ohn cycle, that tightness in the throat feeling was definitely the worst feeling. I haven't done another cycle to know if it will return, but if I knew it would I wouldn't mess around with ph's anymore.Originally Posted by KingMeso
From what I know about it your mind tell's your body that something's wrong and your body releases adrenaline. Then you go
into a fight or flight type of scenario. Sounds like this happened to you in those 2 other episodes. I noticed that when trying to sleep anxiety was the worst/scariest. I worried that I wouldn't wake up in the morning, but it's all in your head. Anxiety can't hurt you.
12-01-2004, 11:42 AM
Here is the best link I have for the symptoms...... http://www.anxietypanic.com/answers.htmlOriginally Posted by ryansm
Hey KingMeso, You may be able to relate to this paragraph that comes from that link.
"In fact, the phobias that people with panic disorder develop do not come from fears of actual objects or events, but rather from fear of having another attack. In these cases, people will avoid certain objects or situations because they fear that these things will trigger another attack."
Sounds alot like your concern of taking ph/aas.
12-01-2004, 12:15 PM
That is exactly right. Not only do I do that with PH/AAS, but with other things too. Damn, that is very true. Nice observation. That's something to take into consideration. Thanks bro.Originally Posted by former_SlimJim
Similar Forum Threads
- By fritzer in forum AnabolicsReplies: 10Last Post: 05-07-2011, 12:13 PM
- By jbthumper in forum AnabolicsReplies: 2Last Post: 12-14-2004, 01:07 AM
- By JBlaze in forum General ChatReplies: 14Last Post: 08-08-2003, 12:46 AM
- By BigVrunga in forum AnabolicsReplies: 6Last Post: 02-19-2003, 12:12 AM
- By WanaKnowMore in forum AnabolicsReplies: 18Last Post: 10-28-2002, 08:34 PM